On continuous branches of very singular similarity solutions of the stable thin film equation. II - Free-boundary problems
Evans, J. D. and Galaktionov, V. A., 2011. On continuous branches of very singular similarity solutions of the stable thin film equation. II - Free-boundary problems. European Journal of Applied Mathematics, 22 (3), pp. 245-265.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
|Creators||Evans, J. D.and Galaktionov, V. A.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||stable thin film equation, global similarity solutions, asymptotic behaviour, branching, bifurcations, hermitian spectral theory|
Actions (login required)